MAUDE Adverse Event Report: ARGON MEDICAL DEVICES, INC CLOSUREFAST MICRO INTRODUCER SHEATH SET 7FR/CH (2.3MM) X 7CM; DILATOR, VESSEL FOR PERCUTANEOUS CATHETERIZATION

ARGON MEDICAL DEVICES, INC CLOSUREFAST MICRO INTRODUCER SHEATH SET 7FR/CH (2.3MM) X 7CM; DILATOR, VESSEL FOR PERCUTANEOUS CATHETERIZATION
Model Number MIS-7F07
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is unknown if the sample is available.As of the date of this report, the sample has not been returned.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
It was reported that the introducer was used during vascular access and the guidewire detached in vivo, leaving a fragment in the right proximal great saphenous vein.Access was obtained in the right posterior accessory vein without issue, and the guidewire was advanced easily into the vein without resistance.A 7fr sheath with dilator was advanced over the wire and placed in the vein, and the dilator and guidewire were removed without resistance.Ultrasound imaging then showed foreign material in the vein, and it was identified as part of the guidewire.The provider aborted the planned venaseal procedure and performed a phlebectomy to remove the guidewire fragment.The detached component was successfully removed, and inspection showed the floppy part of the guidewire had separated.The vein was reported to have closed.No further patient injury reported.

Brand Name
CLOSUREFAST MICRO INTRODUCER SHEATH SET 7FR/CH (2.3MM) X 7CM
Common Device Name
DILATOR, VESSEL FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
ARGON MEDICAL DEVICES, INC
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key25130926
Report Number0001625425-2026-00961
Device Sequence Number13084612
Product Code DRE
UDI-Device Identifier00886333227532
UDI-Public(01)00886333227532(17)300730(10)11649413
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K780126
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMIS-7F07
Device Lot Number11649413
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Initial Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown